| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 21-24


L. S. Kuravsky, P. A. Marmalyuk, S. N. Baranov, V. I. Alkhimov, G. A. Yuryev, S. V. Artyukhina
      A new technique for testing professional skills and competencies and examples of its practical applications
      Applied Mathematical Sciences, Vol. 9, 2015, no. 21, 1003-1026
      http://dx.doi.org/10.12988/ams.2015.411899

R. Rajeswari
      Bounded conflict free Petri nets of a field
      Applied Mathematical Sciences, Vol. 9, 2015, no. 21, 1027-1032
      http://dx.doi.org/10.12988/ams.2015.4121020

Adawiya G. Amanodin, Imelda S. Aniversario, Michael E. Subido
      On connected closed geodetic numbers of some graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 21, 1033-1042
      http://dx.doi.org/10.12988/ams.2015.4121055

Benhadid Ayache, Saoudi Khaled
      On E-convex and semi-E-convex functions for a linear map E
      Applied Mathematical Sciences, Vol. 9, 2015, no. 21, 1043-1049
      http://dx.doi.org/10.12988/ams.2015.4121051

Methos Kristy Villar Donesa, Helen Moso Rara
      Some gb-separation axioms in bigeneralized topological spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 22, 1051-1060
      http://dx.doi.org/10.12988/ams.2015.411990

Omar Salazar, Jairo Soriano
      Convex combination and its application to fuzzy sets and interval-valued fuzzy sets I
      Applied Mathematical Sciences, Vol. 9, 2015, no. 22, 1061-1068
      http://dx.doi.org/10.12988/ams.2015.411981

Omar Salazar, Jairo Soriano
      Convex combination and its application to fuzzy sets and interval-valued fuzzy sets II
      Applied Mathematical Sciences, Vol. 9, 2015, no. 22, 1069-1076
      http://dx.doi.org/10.12988/ams.2015.411982

Rashmi Ranjan Ota, A. K. Ojha
      A comparative study on optimization techniques for solving multi-objective geometric programming problems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 22, 1077-1085
      http://dx.doi.org/10.12988/ams.2015.4121029

Ying Huang, Yao Ma
      Exact multiple wave solutions for the NLS equation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 22, 1087-1095
      http://dx.doi.org/10.12988/ams.2015.411901

Santosh Chaudhary, Pradeep Kumar
      Magnetohydrodynamic boundary layer flow over an exponentially stretching sheet with radiation effects
      Applied Mathematical Sciences, Vol. 9, 2015, no. 23, 1097-1106
      http://dx.doi.org/10.12988/ams.2015.411904

P. Haarsa, S. Pothat
      On Heaviside step function with a bulge function by using Laplace transform
      Applied Mathematical Sciences, Vol. 9, 2015, no. 23, 1107-1112
      http://dx.doi.org/10.12988/ams.2015.4121006

Salah El Din S. Hussien, Essam El-Seidy, Manar E. Tabarak
      Graded injective modules and graded quasi-Frobenius rings
      Applied Mathematical Sciences, Vol. 9, 2015, no. 23, 1113-1123
      http://dx.doi.org/10.12988/ams.2015.4121036

P. Haarsa, S. Pothat
      The power series expansion on a bulge Heaviside step function
      Applied Mathematical Sciences, Vol. 9, 2015, no. 23, 1125-1129
      http://dx.doi.org/10.12988/ams.2015.4121009

R. Jahir Hussain, K. S. Kanzul Fathima
      On fuzzy dominator coloring in fuzzy graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 23, 1131-1137
      http://dx.doi.org/10.12988/ams.2015.4121015

P. Haarsa, S. Pothat
      The reduction of order on Cauchy-Euler equation with a bulge function
      Applied Mathematical Sciences, Vol. 9, 2015, no. 23, 1139-1143
      http://dx.doi.org/10.12988/ams.2015.411987

Muhammad Altaf Khan, Zulfiqar Ali, L. C. C. Dennis, Ilyas Khan, Saeed Islam, Murad Ullah, Taza Gul
      Stability analysis of an SVIR epidemic model with non-linear saturated incidence rate
      Applied Mathematical Sciences, Vol. 9, 2015, no. 23, 1145-1158
      http://dx.doi.org/10.12988/ams.2015.41164

A. I. Elmahdy, I. A. Alabdi
      On the method of Lavrentiev regularization and majorizing sequence for solving ill-posed problems with monotone operators
      Applied Mathematical Sciences, Vol. 9, 2015, no. 24, 1159-1174
      http://dx.doi.org/10.12988/ams.2015.4121059

Hanna Zini, Souad ElBernoussi
      A discrete particle swarm optimization with combined priority dispatching rules for hybrid flow shop scheduling problem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 24, 1175-1187
      http://dx.doi.org/10.12988/ams.2015.4121041

M. Tricha, K. Gueraoui, A. Elbouzidi, B. Bahrar, A. Mzerd, G. Zeggwagh
      Two-phase pulsed flow of a non Newtonian fluid in pipe with elastic wall
      Applied Mathematical Sciences, Vol. 9, 2015, no. 24, 1189-1200
      http://dx.doi.org/10.12988/ams.2015.411986


Journals | Books | Indexing and abstracting | Author guidelines | Open access